# SDR SWAA2025120129912

- Difficulty date: October 29, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME, BS 312, S5L - 6L IN THE PASSENGER CABIN.   PERFORMED REPAIR ON THE FRAME IAW EA M-22-153-01244.
